MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL INFUSION PUMP
Model Number INFORNG
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was not returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.Because the device was not returned to mmd an investigation could not be completed.This report is being filed because there are indications that the event occurred while the device was in use by a pediatric patient (under 18) and per our procedures all reports of this type of event that involve a pediatric patient are considered reportable.
 
Event or Problem Description
The initial reporter stated that the pump was over infusing and did not stop when the food ran out, that it was pumping air.Mmd did follow up with the initial reporter who stated that the patient had not experienced any adverse effects due to the complaint.No additional information was provided.[complaint (b)(4).

Brand Name
ENTERALITE INFINITY ORANGE ENTERAL INFUSION PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key25204471
Report Number1722139-2026-00134
Device Sequence Number18365145
Product Code LZH
UDI-Device Identifier10814844000334
UDI-Public10814844000334
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNG
Device Catalogue NumberINFORNG
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age5 MO
Patient SexUnknown